# SDR SWAA2022030178783

- Difficulty date: March 1, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS BATTERY PACK M1675 INOP.  REMOVED AND REPLACED; AND PERFORMED GOOD TEST OF; EMER LIGHT BATT PACK M1675 IAW AMM 33-51-06-960-805.;
